# SDR AALA201809209040

- Difficulty date: September 19, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 4,113 hours, 1,546 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Condition: Failed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. ON CLIMBOUT BETWEEN 10K AND 15K HEARD A LOUD POP BEHIND FLIGHT OFFICER. FLIGHT ATTENDANT REPORTED PLASTIC SMELL BY R3 DOOR THAT DISAPPEARED AFTER A FEW MINUTES. REPLACED LEFT HAND RUNWAY TURNOFF LIGHT ASSEMBLY PER MM 33-43-11 AND RELAY 6LC PER MM STANDARD MAINTENANCE PRACTICES. OPERATIONS CHECK GOOD PER MM 33-43-00. NO CABIN ODOR NOTED PER JOB CARD 05-96-70. OK FOR SERVICE.
